# SDR HEEA076463

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,011 hours
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 4052075
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS CONTROL PANEL NEEDLE FLIPPING CONSTANTLY. PENDING VENDOR REPAIR.
